sexologist-icon
Withdrawal bleeding
I had unprotected sex on the very next day my periods ended (12th June), I took a contraceptive pill as a precaution.Today, after 10 days I started bleeding, while according to my menstrual cycle my periods were meant to arrive around 8th August! I've taken contraceptive pills twice before but never had bleeding, whereas my periods came on time then according to my normal cycle! I don't understand why sudden bleeding this time. Does it mean I'm pregnant or something?
50 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It's ipill effect
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.